# SDR SIMA20240930001

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 25,055 hours, 21,889 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAIL UPON LANDING TAXI WAY FOR TOW 90 PLUS MIN. STEER FAIL MESSAGE IN FLIGHT WE CONDUCTED A GO AROUND, MESSAGE WENT AWAY AFTER RETRACTING THE GEAR. ON THE 2ND APPROACH MESSAGE RETURNED AFTER LOWERING GEAR. FOLLOWED FIM 45-45-00-810-973 /200 FAULT FOUND TO BE A TRANSITORY CONDITION TAXI CHECK OF AIRCRAFT NO DEFECTS NOTED.
